Sinutab 500mg/30mg Tablets are used to relive nasal congestion and the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each tablet contains 500mg of paracetamol and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
Maximum of 1 packet per order
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.
How to take:
Adults and children 12 years and over: Take two tablets every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.
Children 6-12 years: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.
If you are pregnant or breast-feeding.
As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.
Driving and using machines
There are no known side effects which would impair your ability to drive or use machinery.
Possible side effects
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.
CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.
Each tablet contains 500mg of Paracetamol and 30mg of Pseudoephedrine hydrochloride
- Additional Information
SKU 2396 Colour N/A Coming Soon N/A Brand No